# SDR HEEA0011964

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 3055401C
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

BATTERY HOT CAUTION LIGHT ILLUMINATED ON FIRST DAY OF OPERATION AFTER BATTERY INSTALLATION. REPLACED WITH SERVICEABLE BATTERY.
